# SDR FCPR2010000235

- Difficulty date: November 10, 2010
- Submitted: November 13, 2010
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N89TM
- Make and model: Beech C90
- Aircraft serial: LJ610
- Aircraft time: 9,652 hours, 10,218 cycles
- Engine: Pwa PT6A135A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Part number: 91810011
- Condition: Cracked
- Location: Mlg Gearbox
- Component: Gearbox, Beech
- Component part number: 11810010601
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FCPR) AT THE 6 YEAR LANDING GEAR INSP, FOUND INDICATION OF CRACK IN INPUT GEAR.
